# SDR SWAA2022052500393

- Difficulty date: April 28, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241DF
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ADF HAS BROKEN AT LOWER SURFACE SIDE AND SEVERAL INSERTS CORRODED. / [01] REMOVED AN REPLACED SEVERAL INSERTS AT AFT CABIN FLOOR PANEL 241ADF IN REF SRM 53-00-50-2R-0;[02] VERIFIED STEP 1.;[03] RECEIVED NEW FLOOR PANEL P/N 147A5810-14; NEW PANEL TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00B4649;[04] VERIFIED STEP #3 (FOR NEW PANEL INSTALLATION)
